about 5 days ago i was really drunk and I took about 7 ibuprofen 800 mg pills, about 3 days ago I ate some really spicy pork food and my stomach started hurting since. I have been vomiting and my stomach hurts a lot I feel bloated. Is this due to food poisoning or the Ibuprofen
whenever i take even one 550mg (naproxen) ibuprofen and then drink, my stomach gets tender and bloated and i feel bad. i usually take a maalox or something like that, yet i never throw up from it so i don't know if that's applicable for you. i think it is due to the ibuprofen, but if you're not used to eating spicy foods then it could have disagreed with you, not necessarily meaning food poisoning. you should never drink and take NSAIDs at the same time.
Probably both. Never take that much ibuprofen at one time. Food poisoning usually ends within 24 hours after you present withsymptoms, through vomiting and diarrhea ridding your body of it. Since you are having stomach pain you really need to see your doctor, as this isn't the flu either.
You need to go to your doctor immediately. The maximum dose is 3200mg a 24 hr period and you have trippled that. That is a dose that can be very harmful especially when you add alcohol to the mixture. I think you have liver poisoning from the 5600mg that you took along with the alcohol. You need to call your doctor immediately. Here is some stuff for you to consider. I am not a doctor but I can tell you that I am pretty certain that you did some damage to your liver. Consequences of Ibuprofen overdose: According to research institutes, Ibuprofen overdose damages your internal organs like liver. While in some cases it has been reported that it has result in a permanent liver damage, in other cases where the victim was taking the dose for a long and continued period it has resulted in organ failure one by one.
Some more side effects are unsteadiness, blurred vision, ringing in the ears, gastrointestinal, nausea plus vomiting, diarrhea, stomach pain, probable loss of blood in intestinal areas or stomach or both, headache, agitation, drowsiness, incoherence and confusion etc. Sometimes more serious symptoms are also noticed in some victims though very rare such as seizure, gastrointestinal bleeding, metabolic acidosis, respiratory depression, hyperkalaemia, tachycardia, atrial fibrillation, coma, hepatic dysfunction, renal failure, cyanosis, and cardiac arrest etc.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.